On efficent approximation of solutions of multipoint boundary value problems
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 171-172 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1987_180_a101,
     author = {L. A. Ostrovetskii},
     title = {On efficent approximation of solutions of multipoint boundary value problems},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {171--172},
     year = {1987},
     volume = {180},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a101/}
}
TY  - JOUR
AU  - L. A. Ostrovetskii
TI  - On efficent approximation of solutions of multipoint boundary value problems
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1987
SP  - 171
EP  - 172
VL  - 180
UR  - http://geodesic.mathdoc.fr/item/TM_1987_180_a101/
LA  - ru
ID  - TM_1987_180_a101
ER  - 
%0 Journal Article
%A L. A. Ostrovetskii
%T On efficent approximation of solutions of multipoint boundary value problems
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1987
%P 171-172
%V 180
%U http://geodesic.mathdoc.fr/item/TM_1987_180_a101/
%G ru
%F TM_1987_180_a101
L. A. Ostrovetskii. On efficent approximation of solutions of multipoint boundary value problems. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 171-172. http://geodesic.mathdoc.fr/item/TM_1987_180_a101/